Alert archive / Washington / Storm Watches in 2021
Storm Watch 3, NWS Seattle, WA
NWS Seattle, WA issued this storm watch at Nov 14, 2021, 8:30 AM PST. It took effect at Nov 15, 2021, 10:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 14, 2021, 8:30 AM PST (16:30 UTC)
- In effect from
- Nov 15, 2021, 10:00 AM PST
- Expired
- Nov 14, 2021, 2:15 PM PST
- In force
- Issued by
- NWS Seattle, WA
The text
As transmitted.
326 WHUS76 KSEW 141630 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 830 AM PST Sun Nov 14 2021 PZZ132-150030- /O.EXT.KSEW.GL.W.0081.000000T0000Z-211115T1800Z/ /O.NEW.KSEW.SR.A.0003.211115T1800Z-211116T0300Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 830 AM PST Sun Nov 14 2021 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM PST MONDAY... ...STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... * WHAT...For the Gale Warning, southeast winds 25 to 35 kt becoming westerly on Monday. For the Storm Watch, west winds 40 to 50 kt possible. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Gale Warning, until 10 AM PST Monday. For the Storm Watch, from Monday morning through Monday evening. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel for severe conditions before conditions deteriorate. && $$ PZZ135-150030- /O.CON.KSEW.GL.W.0081.000000T0000Z-211116T0000Z/ Puget Sound and Hood Canal- 830 AM PST Sun Nov 14 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... * WHAT...South winds 30 to 40 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 4 PM PST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-134-150030- /O.CON.KSEW.GL.W.0081.000000T0000Z-211116T0000Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 830 AM PST Sun Nov 14 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... * WHAT...South winds 25 to 35 kt. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...Until 4 PM PST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130-131-150030- /O.CON.KSEW.GL.W.0081.000000T0000Z-211116T0300Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Central U.S. Waters Strait Of Juan De Fuca- 830 AM PST Sun Nov 14 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST MONDAY... * WHAT...Southwest winds 25 to 35 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, West Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 7 PM PST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-170-173-176-150030- /O.CON.KSEW.GL.W.0080.000000T0000Z-211116T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 830 AM PST Sun Nov 14 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Southerly wind 25 to 35 kt becoming westerly on Monday. Seas 11 to 16 ft at 12 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ110-150030- /O.CON.KSEW.SC.Y.0248.000000T0000Z-211116T0300Z/ Grays Harbor Bar- 830 AM PST Sun Nov 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST MONDAY... * WHAT...Combined seas 10 or 11 ft. Bar conditions rough. Maximum ebb currents will occur around 1 PM Sunday afternoon and 130 AM Monday morning. * WHERE...Grays Harbor Bar. * WHEN...Until 7 PM PST Monday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
1 follow-up statement
996 WHUS76 KSEW 142215 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 215 PM PST Sun Nov 14 2021 PZZ132-150615- /O.CON.KSEW.GL.W.0081.000000T0000Z-211115T1800Z/ /O.UPG.KSEW.SR.A.0003.211115T1800Z-211116T0300Z/ /O.NEW.KSEW.SR.W.0004.211115T1800Z-211116T0300Z/ East Entrance U.S. Waters Strait Of Juan De Fuca- 215 PM PST Sun Nov 14 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... ...STORM WARNING IN EFFECT FROM 10 AM TO 7 PM PST MONDAY... * WHAT...For the Storm Warning, west winds 40 to 50 kt. For the Gale Warning, southeast winds 25 to 35 kt. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca. * WHEN...For the Storm Warning, from 10 AM to 7 PM PST Monday. For the Gale Warning, until 10 AM PST Monday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ PZZ135-150615- /O.CON.KSEW.GL.W.0081.000000T0000Z-211116T0000Z/ Puget Sound and Hood Canal- 215 PM PST Sun Nov 14 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... * WHAT...Southwest winds 25 to 35 kt. * WHERE...Puget Sound and Hood Canal. * WHEN...Until 4 PM PST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-134-150615- /O.CON.KSEW.GL.W.0081.000000T0000Z-211116T0000Z/ Northern Inland Waters Including The San Juan Islands- Admiralty Inlet- 215 PM PST Sun Nov 14 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST MONDAY... * WHAT...South winds 25 to 35 kt...becoming west to northwest 30 to 45 kt Monday afternoon. * WHERE...Northern Inland Waters Including The San Juan Islands and Admiralty Inlet. * WHEN...Until 4 PM PST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130-131-150615- /O.CON.KSEW.GL.W.0081.000000T0000Z-211116T0300Z/ West Entrance U.S. Waters Strait Of Juan De Fuca- Central U.S. Waters Strait Of Juan De Fuca- 215 PM PST Sun Nov 14 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST MONDAY... * WHAT...Southeast winds 15 to 30 kt...becoming westerly 30 to 40 kt late Monday morning. * WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca, West Entrance U. S. Waters Strait Of Juan De Fuca and Central U. S. Waters Strait Of Juan De Fuca. * WHEN...Until 7 PM PST Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ150-153-156-170-173-176-150615- /O.CON.KSEW.GL.W.0080.000000T0000Z-211116T1200Z/ Coastal Waters From Cape Flattery To James Island Out 10 Nm- Coastal Waters From James Island To Point Grenville Out 10 Nm- Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm- Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 215 PM PST Sun Nov 14 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Southerly wind 25 to 35 kt becoming westerly 30 to 40 kt on Monday. Seas 11 to 16 ft at 12 seconds. * WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater out to 60 nm. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ110-150615- /O.CON.KSEW.SC.Y.0248.000000T0000Z-211116T0300Z/ Grays Harbor Bar- 215 PM PST Sun Nov 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST MONDAY... * WHAT...Combined seas 11 to 13 ft. Bar conditions rough. Maximum ebb currents will occur around 130 AM Monday morning and 2 PM Monday afternoon. * WHERE...Grays Harbor Bar. * WHEN...Until 7 PM PST Monday. * IMPACTS...Conditions will be hazardous to small craft especially when navigating in or near harbor entrances. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory for rough bar means that wave conditions are expected to be hazardous to small craft in or near harbor entrances. && $$ For more information from the National Weather Service visit http://weather.gov/seattle
What forecasters said that day
The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this storm watch went out at Nov 14, 3:55 AM PST, 4 hours 35 minutes earlier.
Area forecast discussion, Nov 14, 3:55 AM PST, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
355 AM PST Sun Nov 14 2021
.SYNOPSIS...An atmospheric river will continue to affect the area
today, bringing wind and heavy rainfall. A river flood,
landslide, and power outage/downed tree threat will exist today
and will carry into Monday as the system then passes through the
area. Snow levels drop in the wake of the system into Tuesday,
with scattered lowland showers and mountain snow likely. Drier
weather then expected Tuesday and Wednesday before the potential
for another strong storm system towards the end of the week.
&&
.SHORT TERM /TODAY THROUGH TUESDAY/...Cyclonic flow continues over
the Gulf of Alaska and just to the south over the NE Pacific,
while high pressure remains centered off the CA Coast. These
features place the stronger belt of westerlies/jet stream over the
far NE Pacific and into the PNW, while downstream a rather deep
trough remains the primary weather influence east of the Rockies.
At the surface, a warm front is lifting over WA, with associated
cyclone noted around the northern tip of Vancouver Island and a
cold front draped to its S/SW over the open Pacific. High pressure
then remains the dominant influence over most of the Western US.
Rain has returned over W WA as of yesterday afternoon and evening,
and as of 3AM still remains rather widespread across the area.
Per radar and MRMS imagery, it appears the heaviest and most
widespread precipitation is located across far southern BC and
Vancouver Island, along and north of the warm frontal boundary.
Very strong frontogenesis and WAA have been noted per SPC
mesoanalysis with this warm front, and this is helping contribute
to heavy rainfall development and maintenance along and around
its boundary, provided the absence of sufficient mid and upper
level support. Going forward through the day today, the warm front
is expected to remain to the north of the majority of the local
area, placing us in the warm sector of the front system. Continued
WAA and a heavily subtropical Pacific moisture influence will
help sustain widespread rain/shower development over the local
area for much of the day today, pockets of which will be moderate
to heavy at times. Can generally expect 2-4 inches over the higher
terrain (higher in the N Cascades closer to the frontal boundary)
and 0.5-1.0 inches in the lowlands (southern counties/S Cascades
may not receive much rain today). As this is occurring through
the day today, upstream over the Pacific, a mid level shortwave
trough located to the south of the more compact cyclonic flow over
the Gulf of Alaska will help induce sfc wave development along
the pre-existing cold front. As the short wave then progresses
east towards the local area this afternoon and evening, the
frontal system as a whole should begin to shift south from BC into
northern portions of W WA. As this occurs, expect heavy rainfall
to begin to affect the north coast, Olympics, and N Cascades.
There is also growing concern that the newly developed sfc waves
along the cold front will help enhance subtropical Pacific
moisture advection into the region. The potential for very heavy
rainfall will exist this evening and through Monday morning,
particularly for the locations just mentioned. If this does
verify, significant river flooding is highly likely across Whatcom
and Skagit Counties. Urban and smaller stream flooding may also
be an issue and this will need to be kept in mind for the Monday
morning commute.
The front will take some time to pass through the area on Monday,
exacerbating the river flooding and heavy rainfall concern, esp in
the Olympics and Whatcom/Skagit counties. Expect a very wet day
for Monday given the current model guidance, especially during the
morning and afternoon hours. Generally in this timeframe several
additional inches of rain are possible in the mountains and over
an inch is possible in the lowlands. Precipitation will become
more showery in the wake of the front, with snow levels dropping
rapidly. Snow levels will be around 7000 ft Monday afternoon and
will fall below 2000 ft by midnight Tuesday. This will raise
concern for mountain snow accumulation, particularly the Passes.
Precipitation does not appear very impressive, so snow amounts
have come down some over the last few forecast updates, with 2-4
inches possible. A PSCZ is also highly likely, and this will need
to be monitored for additional rainfall around the Sound and any
enhancements to mountain snow in the Passes. Conditions will dry
thru the day Tuesday with highs in the lowlands struggling to
reach 50.
Also of note with the AR system is the wind. A Wind Advisory is in
place for the coast and north interior thru 4pm, and this may need
to be extended in time. Elsewhere, southerly wind will be
noticeable through the day, with some gusts likely. Winds are
likely to be breezy through Monday and perhaps even into Tuesday.
Given the saturated soils, power outages and downed trees will
pose a threat, esp in areas within in the wind advisory.
Additional rainfall amounts from Sunday morning through Monday
evening of 4-6 inches in the Olympics and N & C Cascades (locally
higher), with 1-2 inches for the lowlands and S Cascades
possible. This will be in addition to the already 1-3 inches in
the Olympic and N Cascades and 0.5-2 inches the lowlands and C & S
Cascades over the last 24 hours.
Kovacik
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...The long term forecast
period will begin by giving the PNW a break from the active
weather as a weak upper level ridge moves in and high pressure is
dominant at the surface. Some sun is expected, but some moisture
may be moving in ahead of the next system. A cold morning is
expected, with lows in the low to mid 30s. High will again
struggle to reach to reach 50 and probably will top off a degree
or two cooler than Tuesday. Snow levels will be quite low as well,
under 1000 ft.
The next system should then approach the area for Thursday, and
may warrant watching. This system will be responsible for the
next round of rain and wind, but at least does not appear to have
the subtropical Pacific influence. Unsettled weather then appears
likely to close out the week and carry into the weekend.
Kovacik
&&
.AVIATION...Generally MVFR to IFR conditions across the board early
this morning, with winds generally out of the south to southwest.
Gusts are widespread this morning between 20-25 kt, with speeds
closer to 30-35 kt along the coast. As the warm front lifts and the
cold front approaches the area, a longer duration wind event in
tandem with rain will continue through the TAF period and into
Monday. These conditions may lend themselves to strong low level
winds across the area. Additionally, surface visibilities will be
reduced in moderate to heavy rain showers and as a result of the
windy conditions.
KSEA...IFR conditions currently at the terminal with ceilings below
1000 feet this morning. Surface winds are out of the southwest and
gusting between 20-25 kt. Strong low level wind may also impact the
terminal as a result, with model vertical wind profiles detailing 45-
55kt WSW winds between 020-050 through much of the TAF period. Rain
is expected to continue through the period as well, which will be a
factor in the reduction of surface visibilities as well as the wind
through the day today.
Kristell
&&
.MARINE...Tightening gradients over the coastal waters has
prompted gale warnings over the coastal waters into early this
morning with small craft advisory conditions over the inland waters.
A lengthy period of small craft advisory or higher winds will
persist into Monday. There is a stronger possibility of a mesoscale
surface low developing in the lee of the Olympic Mountains on Monday
which could enhance winds to gale force around Puget Sound as well
as much of the interior waters. To account for this, gale warnings
have been posted for Puget Sound and the northern inland waters on
Monday with most headlines dropping off by late Monday night
following the westerly surge down the Strait on Monday evening.
High pressure will rebuild across the waters Tuesday into Wednesday
allowing winds to relax and seas to subside.
Kristell
&&
.HYDROLOGY...While most major river continue to fall this
morning, and with several remaining above flood stage, headwater
rivers are already starting to rise from last night's first round of
rain. As the second batch of heavy rains starts moving south out of
Canada, persistent moderate to heavy rainfall will affect the region
through Monday. This event is directed towards northwestern WA into
southern BC and will once again result in fairly widespread river
flooding for rivers originating from the Olympics, and
central/northern Cascades. For several rivers, particularly those
originating from the north Cascades, the crests with this second
event are likely to be higher than those of the previous AR event.
Some uncertainty remains regarding river level peaks in basins from
southern King County southward - as there is expected to be a sharp
drop off in rainfall along the periphery of the moisture band. Heavy
rainfall rates approaching 0.5-1"/hr at times will make urban
flooding a threat, beginning as early as late tonight. In addition,
the risk of landslides will once again remain high beginning tonight
and persisting through at least Tuesday.
Pullin/bower
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through Tuesday afternoon for Admiralty Inlet Area-
Bellevue and Vicinity-Cascades of Pierce and Lewis Counties-
Cascades of Snohomish and King Counties-Cascades of Whatcom
and Skagit Counties-Central Coast-East Puget Sound Lowlands-
Eastern Strait of Juan de Fuca-Everett and Vicinity-Hood
Canal Area-Lower Chehalis Valley Area-North Coast-Olympics-
Seattle and Vicinity-Southwest Interior-Tacoma Area-Western
Skagit County-Western Strait of Juan De Fuca-Western
Whatcom County.
Wind Advisory until 4 PM PST this afternoon for Admiralty Inlet
Area-Everett and Vicinity-San Juan County-Western Skagit
County-Western Whatcom County.
Wind Advisory from 7 AM this morning to 4 PM PST Monday for
Central Coast-North Coast.
PZ...Small Craft Advisory until 7 PM PST Monday for Grays Harbor Bar.
Gale Warning until 4 AM PST Tuesday for Coastal Waters From Cape
Flattery To James Island 10 To 60 Nm-Coastal Waters From
Cape Flattery To James Island Out 10 Nm-Coastal Waters From
James Island To Point Grenville 10 To 60 Nm-Coastal Waters
From James Island To Point Grenville Out 10 Nm-Coastal
Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out
10 Nm.
Small Craft Advisory until 4 PM PST this afternoon for Admiralty
Inlet-Central U.S. Waters Strait Of Juan De Fuca-East
Entrance U.S. Waters Strait Of Juan De Fuca-Northern Inland
Waters Including The San Juan Islands-West Entrance U.S.
Waters Strait Of Juan De Fuca.
Gale Warning from 10 AM to 7 PM PST Monday for Central U.S.
Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
Strait Of Juan De Fuca-West Entrance U.S. Waters Strait Of
Juan De Fuca.
Gale Warning from 4 AM to 4 PM PST Monday for Admiralty Inlet-
Northern Inland Waters Including The San Juan Islands-Puget
Sound and Hood Canal.
Small Craft Advisory until 4 AM PST Monday for Puget Sound and
Hood Canal.
&&
www.weather.gov/seattleIn the hours before
Local storm report, Nov 14, 8:22 AM PST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
822 AM PST SUN NOV 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM DEBRIS FLOW 2 SW HAMILTON 48.50N 122.02W
11/14/2021 SKAGIT WA COUNTY OFFICIAL
LANDSLIDE OVER S SKAGIT HWY BLOCKING THE E
BOUND LANES AT MILE POST 4. PUBLIC WORKS
ESTIMATES THAT IT IS 10X8 FEET AND A COUPLE
OF INCHES DEEP. LSR LOCATION APPROXIMATE.
&&
JPThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 3:07 AM PST | Gale Warning | SEW | 43 hr | |
| Nov 14, 3:22 AM PST | River Flood Warning | SEW | Snohomish | 47 hr |
| Nov 14, 6:43 AM PST | River Flood Warning | SEW | Skagit | 4 days |
| Nov 14, 9:33 AM PST | River Flood Warning | SEW | King | 21 hr |
| Nov 14, 10:33 AM PST | River Flood Warning | SEW | Skagit | 46 hr |
| Nov 14, 10:40 AM PST | River Flood Warning | SEW | Whatcom | 38 hr |
| Nov 14, 11:02 AM PST | River Flood Warning | SEW | Snohomish | 57 hr |
| Nov 14, 11:02 AM PST | River Flood Warning | SEW | Snohomish | 62 hr |
| Nov 14, 11:20 AM PST | River Flood Warning | SEW | King | 60 hr |
| Nov 14, 11:50 AM PST | River Flood Warning | SEW | Whatcom | 50 hr |
| Nov 14, 12:49 PM PST | River Flood Warning | SEW | Skagit | 5 days |
| Nov 14, 1:09 PM PST | Areal Flood Advisory | SEW | Skagit, Whatcom | 19 hr |
| Nov 14, 1:28 PM PST | River Flood Warning | SEW | Whatcom | 3 days |
| Nov 14, 2:15 PM PST | Storm Warning | SEW | 29 hr | |
| Nov 14, 3:15 PM PST | High Wind Watch | SEW | 4 hr | |
| Nov 14, 3:40 PM PST | Areal Flood Warning | SEW | Whatcom | 48 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.